MathSciNet Relay Station
MathSciNet bibliographic data
MR1275697 57M15 (05C15 57N10 57Q15)
Casali, Maria Rita The average edge order of $3$-manifold coloured triangulations. Canad. Math. Bull. 37 (1994), no. 2, 154–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement